# SDR CALA9900421

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Passenger  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INTERCOSTAL OF FORWARD ENTRY DOOR JUST AFT OF INTERNAL DOOR HANDLE.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-30-1 AND 51-30-2.
